# SDR AALA20110623TUL01

- Difficulty date: June 23, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N598AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53288
- Aircraft time: 60,417 hours, 25,435 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AFT SIDE OF STATION 1418 AT LONGERON 2 RIGHT.  INSTALLED FRAME DOUBLER REPAIR ON AFT SIDE OF STATION 1418 FRAME AT LONGERON 2 RIGHT PER AARD 53-10-00-15.
